A 36-year-old member asked:
what to do if i have peripartum cardiomyopathy, i got it a few months after having my son. my ejection fraction was at 15%,?
1 doctor answer • 2 doctors weighed in
Cardiology 51 years experience
Peripartum cardiomyo: You need to have a cardiologist and follow his/her direction. If you have not been seeing one, you should remedy this. Sometimes the condition goes away but more often it requires long term attention.
4k viewsReviewed >2 years ago
Will my son's strange reaction following antibiotics last.
4 doctor answers • 11 doctors weighed in
Specializes in Pediatrics
Yes: Allergic reactions to antibiotics, ie hives can last up to two weeks after stopping the medication. Antibiotic induced diarrhea can improve soon after discontinuing the antibiotics or linger. There are other nonspecific rashes that are not an allergy but an interaction between the antibiotic and a virus that can last for days. Behavioral reactions to colorings or flavors abate qickly.
6.6k viewsReviewed >2 years ago
A 21-year-old member asked:
Are there any herbal supplements that can be ingested to treat cardiomyopathy?
1 doctor answer • 4 doctors weighed in
Cardiology 37 years experience
6.1k viewsReviewed >2 years ago
A 34-year-old member asked:
I was diagnosed with cardiomyopathy, what is the likelihood that I will have heart failure?
2 doctor answers • 8 doctors weighed in
Family Medicine 39 years experience
It depends: Why do you have cardiomyopathy? It can be from a diseased heart due to lack of oxygen (blocked arteries), it can happen as a side affects of some drugs, it can happen as the result of some type of infection even a cold type virus. So why it happened, and how severe it is, will help to determine the likelyhood, or unlikelyhood of there being a progression to heart failure.
6.2k viewsReviewed >2 years ago
A 30-year-old member asked:
My son is 6 months and throwing up a lot. Do I need to take him to er?
1 doctor answer • 1 doctor weighed in
Family Medicine 24 years experience
Infant vomiting: Vomitting infants can be serious as it would not take long for them to get dehydrated. Vomiting can be a sign of other illness such as upper respiratory infections, ear infections and not just GI illness, best to have infants evaluated as soon as possible.
5.7k viewsAnswered >2 years ago
Fort Lauderdale, FL
A 39-year-old female asked:
My 17year old son just had a 12 lead ECG done it showed t wave inversions in ii, iii, avf & v4. Could the barium from an ugi series cause this?
1 doctor answer • 3 doctors weighed in
Family Medicine 37 years experience
Nonspecific: T wave inversion may be part of a normal ekg and has to interpreted by a doctor. Inverted t wave is normal in iii and sometimes other leads without meaning anything alarming. Have the doctor let you know what they think. The ekg interpretation can change with age as well so you need expertise to read them at this age.
5.7k viewsReviewed >2 years ago
Last updated Jun 18, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.